RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 195–197 (Mi umn9098)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On boundary value problems for partial differential equations with constant coefficients

G. V. Dikopolov


Full text: PDF file (305 kB)

Received: 25.06.1960

Citation: G. V. Dikopolov, “On boundary value problems for partial differential equations with constant coefficients”, Uspekhi Mat. Nauk, 16:1(97) (1961), 195–197

Citation in format AMSBIB
\Bibitem{Dik61}
\by G.~V.~Dikopolov
\paper On boundary value problems for partial differential equations with constant coefficients
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 195--197
\mathnet{http://mi.mathnet.ru/umn9098}


Linking options:
  • http://mi.mathnet.ru/eng/umn9098
  • http://mi.mathnet.ru/eng/umn/v16/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:101
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019